# SDR CHQA20130315080

- Difficulty date: March 15, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 29,364 hours, 25,468 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,648 hours, 21,243 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AU1AF
- Part serial: A54097
- Condition: Defective
- Location: Nr 1 Tat
- Part time: 4,532 hours, 4,290 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF THEY RECEIVED A TAT 1 HEAT INOP MESSAGE.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  THE MESSAGE CLEARED UPON LANDING.  MAINTENANCE REPLACED THE NUMBER 1 TAT PROBE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
